Algebraic K-theory of spaces: a manifold approach

Waldhausen F (1982)
In: Current trends in algebraic topology. Kane RM, Kochman SM, Selick P, Snaith VP (Eds); CMS conference proceedings / Canadian Mathematical Society ; 2, vol. 1 Reprinted. Providence, RI: American Mathematical Society: 141-184.

Download
OA
Book Chapter | Published | English
Book Editor
Kane, Richard M. ; Kochman, Stanley M. ; Selick, Paul ; Snaith, Victor P.
Publishing Year
PUB-ID

Cite this

Waldhausen F. Algebraic K-theory of spaces: a manifold approach. In: Kane RM, Kochman SM, Selick P, Snaith VP, eds. Current trends in algebraic topology. CMS conference proceedings / Canadian Mathematical Society ; 2. Vol vol. 1. Reprinted. Providence, RI: American Mathematical Society; 1982: 141-184.
Waldhausen, F. (1982). Algebraic K-theory of spaces: a manifold approach. In R. M. Kane, S. M. Kochman, P. Selick, & V. P. Snaith (Eds.), CMS conference proceedings / Canadian Mathematical Society ; 2: Vol. vol. 1. Current trends in algebraic topology (Reprinted., pp. 141-184). Providence, RI: American Mathematical Society.
Waldhausen, F. (1982). “Algebraic K-theory of spaces: a manifold approach” in Current trends in algebraic topology, ed. R. M. Kane, S. M. Kochman, P. Selick, and V. P. Snaith CMS conference proceedings / Canadian Mathematical Society ; 2, vol. vol. 1, Reprinted. (Providence, RI: American Mathematical Society), 141-184.
Waldhausen, F., 1982. Algebraic K-theory of spaces: a manifold approach. In R. M. Kane, et al., eds. Current trends in algebraic topology. CMS conference proceedings / Canadian Mathematical Society ; 2. no.vol. 1 Reprinted. Providence, RI: American Mathematical Society, pp. 141-184.
F. Waldhausen, “Algebraic K-theory of spaces: a manifold approach”, Current trends in algebraic topology, R.M. Kane, et al., eds., CMS conference proceedings / Canadian Mathematical Society ; 2, vol. vol. 1, Reprinted., Providence, RI: American Mathematical Society, 1982, pp.141-184.
Waldhausen, F.: Algebraic K-theory of spaces: a manifold approach. In: Kane, R.M., Kochman, S.M., Selick, P., and Snaith, V.P. (eds.) Current trends in algebraic topology. CMS conference proceedings / Canadian Mathematical Society ; 2. vol. 1, Reprinted. p. 141-184. American Mathematical Society, Providence, RI (1982).
Waldhausen, Friedhelm. “Algebraic K-theory of spaces: a manifold approach”. Current trends in algebraic topology. Ed. Richard M. Kane, Stanley M. Kochman, Paul Selick, and Victor P. Snaith. Reprinted. Providence, RI: American Mathematical Society, 1982.Vol. vol. 1. CMS conference proceedings / Canadian Mathematical Society ; 2. 141-184.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar
ISBN Search